# SDR FDEA2020071751517

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 70,713 hours, 27,049 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Corroded
- Location: Floorbeam
- Component: Floorbeam, Boeing
- Component part number: 144N50819
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BS 1015 BETWEEN LBL 24.75 - LBL 45.5 FLOORBEAM CORRODED.  REMOVED THE CORROSION ON THE STRAP ONLY IAW SRM 51-10-02. ORIG MAT .012   REM .005 LOSS .007,  FOUND OUT OF LIMITS IAW  SRM 53-00-51-1A, FIG 101.  REMOVED,  FABRICATED AND INSTALLED A NEW STRAP IAW IAW SRM 51-40-02, 51-40-05, 51-40-08, AND DWG 144N5081, REV A & C.
